Vol.11 (4) 1989 — 6 articles found.

A general result on local spannedness

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 143–148
Vol.11 (4) 1989
H. D’Souza Details
(Received: 1989-06-06 )
(Received: 1989-06-06 )

H. D’Souza

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A general result on local spannedness

Congruence lattices, automorphism groups of finite lattices and planarity

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 137–142
Vol.11 (4) 1989
G. Grätzer / H. Lakser Details
(Received: 1989-05-29 )
(Received: 1989-05-29 )

G. Grätzer / H. Lakser

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Congruence lattices, automorphism groups of finite lattices and planarity

Un critère de nuclearité pour certains espaces de type (M)

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 133–136
Vol.11 (4) 1989
A.O. Bahya Details
(Received: 1989-05-03 )
(Received: 1989-05-03 )

A.O. Bahya

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Un critère de nuclearité pour certains espaces de type (M)

A remark on doubly stochastic measures and functional equations

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 127–132
Vol.11 (4) 1989
B. Choczewski / M. Kuczma Details
(Received: 1989-03-19 )
(Received: 1989-03-19 )

B. Choczewski / M. Kuczma

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A remark on doubly stochastic measures and functional equations

On p-integrality of a formal group obtained from a hypergeometric function

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 121–126
Vol.11 (4) 1989
K. Ota Details
(Received: 1989-03-10 )
(Received: 1989-03-10 )

K. Ota

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On p-integrality of a formal group obtained from a hypergeometric function

Generalization of Lucas’ Theorem for Fermat’s quotient

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 115–120
Vol.11 (4) 1989
H. Osada / N. Terai Details
(Received: 1989-02-24 )
(Received: 1989-02-24 )

H. Osada / N. Terai

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Generalization of Lucas' Theorem for Fermat's quotient